# SDR SWAA2020021941456

- Difficulty date: February 17, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 62,949 hours, 36,903 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SIDE MISSING A COVER ON THE SLIDE PORTION WHERE IT SAYS "PULL"          / FOUND COVER FOR "PULL" HANDLE TUCKED UP INSIDE SLIDE COVER. REPOSITIONED COVER, NOW IN CORRECT LOCATION PER AMM.
